# SDR ASAA2013050794728

- Difficulty date: May 7, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 655077367
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FIXED WING T/E RIB AT WS 415 IS CHAFED.  ACFT GROUNDED. R & R OTBD LT FIXED WING T/E FITTING IAW SRM 51 40 02 0G 0 AND AMM 20 50 11 912 002, FIG 203.
